MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-058
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for implant fracture - s-rom stem.Event is serious and is considered severe.Event is definitely related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2008.Date of event (onset): (b)(6) 2020 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Examination of provided x-ray images confirms the reported allegation.The position of the acetabular cup is more vertical than would be recommended by depuy.Cup placement is determined by the implanting surgeon and is not considered a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Corrected: h6 code 3191 (patient) from absence of treatment to device revision or replacement.

Brand Name
PINNACLE 100 ACET CUP 58MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10358032
Report Number1818910-2020-17385
Device Sequence Number19496819
Product Code LPH
UDI-Device Identifier10603295008583
UDI-Public10603295008583
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-01-058
Device Catalogue Number121701058
Device Lot NumberCK7F51000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/13 S-ROM 40MM M SPEC+3; APEX HOLE ELIM POSITIVE STOP; PINNACLE 100 ACET CUP 58MM; PINNACLE MTL INS NEUT40IDX58OD; S-ROM*SLEEVE PRX ZTT, 18D-SML; SROM STM STD 36+12L 13X18
Patient Age59 YR